New Medication

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2006
Total Posts : 469
   Posted 12/20/2006 7:15 AM (GMT -6)   
Has anyone had any experience taking Imuran.  Last week my hepatolgist started me on 50mg of Imuran to go along with my 10 mg of prednisone and the 250mgs of Urso.  The doc says that hopefully this will lead to a decrease in my need for prednisone with the addition of this new medication.  After the first couple of days on this I have noticed more fatigue than I have had in a while and my stomach seems to be upset after taking my morning meds.  Was wondering if these are "normal" reactions to this medication that will improve over time or if anyone else has had these experiences.  Of course with the holidays approaching it maybe not related to the new meds at all.  Any imput would be appreciated.
Hope today is peaceful and healthy for all
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 12:38 PM (GMT -6)
There are a total of 2,711,736 posts in 299,020 threads.
View Active Threads

Who's Online
This forum has 153598 registered members. Please welcome our newest member, LMusings.
316 Guest(s), 20 Registered Member(s) are currently online.  Details
hypoHashimoto, PantsFace, Jerry L., tickbite666, compiler, ontheflipside, astroman, steveinErie, pmm73, giberson, Msloray, breakfastclub1, Traveler, puppylover, LMusings, DMM, lifeguyd, Tim Tam, julymorning, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer